Skip to main content

Bases of quasi-hereditary covers of diagram algebras

Bowman, Christopher (2013) Bases of quasi-hereditary covers of diagram algebras. Mathematical Proceedings of the Cambridge Philosophical Society, 154 (3). pp. 393-418. ISSN 0305-0041. (doi:10.1017/S0305004112000667) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:70132)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided.
Official URL
https://doi.org/10.1017/S0305004112000667

Abstract

We extend the the combinatorics of tableaux to the study of Brauer walled Brauer and partition algebras. In particular, we provide uniform constructions of Murphy bases and ‘Specht’ filtrations of permutation modules. This allows us to give a uniform construction of semistandard bases of their quasi-hereditary covers.

Item Type: Article
DOI/Identification number: 10.1017/S0305004112000667
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Divisions > Division of Computing, Engineering and Mathematical Sciences > School of Mathematics, Statistics and Actuarial Science
Depositing User: Christopher Bowman
Date Deposited: 16 Nov 2018 11:51 UTC
Last Modified: 16 Nov 2021 10:25 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/70132 (The current URI for this page, for reference purposes)
Bowman, Christopher: https://orcid.org/0000-0001-6046-8930
  • Depositors only (login required):